# SDR SIMA20250109002

- Difficulty date: January 9, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 22,056 hours, 15,024 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17085493405
- Condition: Bent
- Location: Fr 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR CUTOUT AFT LOWER SEAL REST IS BENT AND HAS MULTIPLE NICKS AND GOUGES. (MAJOR REPAIR) REMOVED AND INSTALLED SERVICABLE AFT CARGO DOOR CUTOUT AFT LOWER SEAL REST IAW ERJ175 AMM 20-10-01, SRM53-23-11 AND ERS-EJ-5300-5132
